TU Darmstadt / ULB / TUbiblio

Proof of the Strong Eshelby Conjecture for plane and anti-plane anisotropic inclusion problems

Xu, Bai-Xiang and Zhao, Ying-Tao and Gross, Dietmar and Wang, Min-Zhong (2009):
Proof of the Strong Eshelby Conjecture for plane and anti-plane anisotropic inclusion problems.
In: Journal of Elasticity, 97 (2), Springer, pp. 173-188, ISSN 0374-3535,
[Article]

Item Type: Article
Erschienen: 2009
Creators: Xu, Bai-Xiang and Zhao, Ying-Tao and Gross, Dietmar and Wang, Min-Zhong
Title: Proof of the Strong Eshelby Conjecture for plane and anti-plane anisotropic inclusion problems
Language: English
Journal or Publication Title: Journal of Elasticity
Volume: 97
Number: 2
Publisher: Springer
Divisions: Study Areas
Zentrale Einrichtungen
Date Deposited: 23 Oct 2014 16:01
Identification Number: doi:10.1007/s10659-009-9215-3
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item